# SDR C77A20170725001

- Difficulty date: July 25, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N610CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000198
- Aircraft time: 26,674 hours, 15,510 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17065188003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF CENTER FUSELAGE III STRINGER 29R, BY PART REPLACEMENT DUE TO CORROSION DAMAGE BEING DISCOVERED BETWEEN FR75-FR80 DURING THE AIRCRAFT’S BASIC CHECK.  THERE ARE SEVERAL AREAS OF CORROSION AND PITTING DAMAGE ON STGR-29R WITH THE DEEPEST AREA MEASURING 0.30 INCH (REF EO E175-53MR-356, FIGURES 1-5, FOR DAMAGE LOCATIONS AND DIMENSIONS).  PART REPLACEMENT WILL BE ACCOMPLISHED IN ACCORDANCE WITH DRAWINGS LISTED IN TABLE 2 AND SRM CHAPTER 51 PRINCIPLES.  SUPPLEMENTAL FOLLOW UP INSPECTIONS WILL NOT BE REQUIRED FOR DIRECT REPLACEMENT OF STGR-29R.  BECAUSE STGR-29R IS PSE AND FCS, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED BY ENGINEERING AS A MAJOR REPAIR DUE TO STRENGTH RESTORATION. PERMANENT REPAIR WILL BE ACCOMPLISHED ON WORK ORDER 2310275
